Orlicz spaces which are Lp-spaces. (Summary).
Aequationes mathematicae, Tome 47 (1994) no. 2-3, p. 119
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Orlicz function, Orlicz space, Luxemburg norm, Orlicz norm
@article{AM2_1994__47_2-3_182458,
author = {K. Baron and Henryk Hudzik},
title = {Orlicz spaces which are {Lp-spaces.} {(Summary).}},
journal = {Aequationes mathematicae},
pages = {119--119},
year = {1994},
volume = {47},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_182458/}
}
K. Baron; Henryk Hudzik. Orlicz spaces which are Lp-spaces. (Summary).. Aequationes mathematicae, Tome 47 (1994) no. 2-3, p. 119. http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_182458/